# SDR SWAA2022100378965

- Difficulty date: September 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 59,508 hours, 35,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BS 294.5 ANGLE - SUPPORT AT LEVEL STRINGER 13L AT FWD GALLEY AREA 2022-488601 / [01] REPLACED ANGLE LOCATED AT LEVEL STRINGER 13L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 141A1311 REV C. SEE INDIVIDUAL SIGN OFF BELLOW.;[02] REPLACED ANGLE LOCATED AT LEVEL STRINGER 13L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 141A1311 REV C. SEE INDIVIDUAL SIGN OFF BELLOW. CERTIFIED RII;[03] REPLACED ANGLE LOCATED AT LEVEL STRINGER 13L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 141A1311 REV C. SEE INDIVIDUAL SIGN OFF BELLOW.
